# SDR P5CA9800427

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Bs 1460 - 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION IN FUSELAGE SKIN AT BS 1460 TO 1480, S32L TO S34L.  DAMAGED AREA SMOOTHED AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.  REPAIR WITHIN SRM 53-30-01 LIMITS.
